# SDR RAIA201404270005

- Difficulty date: April 27, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 32,653 hours, 29,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SERVICE DOOR CHANNEL, DOOR FRAME HAS CORROSION.  MAINTENANCRE REPLACED LOWER SERVICE DOOR FRAME.
